# SDR AALA202201038064

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 37,009 hours, 15,050 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN. ADJUSTED AND LUBRICATED BOTTOM DOOR SEAL OPERATIONS CHECK OK.
